# SDR ASOA20140406037

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 29,758 hours, 16,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. LT FUSELAGE SKIN CRACKED AROUND RIVETS AT FRAME 80.  REPAIRED SKIN IAW EC5330-02879.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
